# SDR 2008UALA00092

- Difficulty date: January 6, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 20,355 hours, 8,921 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  OXY PRESS 1090 DECREASED 400 PSI SINCE DEN.  UNKNOWN INDICATION ISSUE.  SERVICED CREW O2 SYSTEM, NO LEAKS NOTED ANYWHERE IN THE SYSTEM.
